欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  9 篇文章
     
     
 
A Scaled Conjugate Gradient Method Based on New BFGS Secant Equation with Modified Nonmonotone Line Search

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 1-22
       
 
Computing the Full Non-Rigid Group of Trimethylborane and Cyclohaxane Using Wreath Product

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 23-30
       
 
Stability Analysis of Chain, Mild and Passive Smoking Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 31-42
       
 
Deterministic Chaos of Exponential Oscillons and Pulsons

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 43-72
       
 
Application of Equality Test of Coefficients of Variation to the Heteroskedasticity Test

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 73-89
       
 
On Solutions of Emden-Fowler Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 90-99
       
 
Constructive Theory of Designing Optimal Eighth-Order Derivative-Free Methods for Solving Nonlinear Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 100-117
       
 
Push-Pull Finite-Time Convergence Distributed Optimization Algorithm

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 118-146
       
 
Synchronized Cycles of Generalized Nicholson-Bailey Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 1 Page: 147-166